# SDR RRXA003388

- Difficulty date: January 17, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE SUBFLOOR MEMBRANE AND AROUND 'G' NET HOOK-UP AT STA 50 TO 60 AND RBL X-24 TO X-58, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.   FABRICATED AND INSTALLED PART IAW DC-8 SRM 53-2-0, FIG 23.
